PAIN IN LEGS
Feb 21, 2007
Response from Dr. Henry
Generally neuropathy due to HIV or antiretrovirals (such as stavudine) starts with numbness/tingling/pain in the toes/feet. If your discomfort is centered in joints/wrists/legs then some other explanation seems likely. Your HIV specialist should do an examination to sort out the possible causes of your pain. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Balls After Barebacking Sign Of HIV AIDS
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Swollen Lymph Glands After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Tingling In Fingers After Getting A Tattoo Worried I Have HIV
- How Much Does It Cost For Std Testing?
- List Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.